# SDR DXTA2016010406153

- Difficulty date: January 3, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 968 hours, 745 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10964000105
- Part serial: T0255
- Condition: Odor
- Location: Bleed Air
- Part time: 968 hours, 745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT DURING INITIAL CLIMB OUT, THERE WAS A CABIN ODOR PRESENT THAT SMELLED OF BURNING RUBBER.  ODOR WAS STRONG & PERSISTED THROUGHOUT FLIGHT & THE RETURN TO AIRPORT.  ODOR SEEMED STRONGER IN CABIN.  REPLACED SEPARATED PRECOOLER WITH NEW UNIT IAW MM 34-11-05. OPS AND LEAK CHECKS ARE GOOD. NO ODORS ARE NOTED DURING ENGINE RUNS WITH BLEEDS ON.
